American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] G. A. Edgar. Fractional iteration of series and transseries. Trans. Amer. Math. Soc. 365 (2013) 5805-5832.
Abstract, references, and article information
View Article: PDF

[2] Miroslav Englis. Berezin transforms on pluriharmonic Bergman spaces. Trans. Amer. Math. Soc. 361 (2009) 1173-1188. MR 2457394.
Abstract, references, and article information
View Article: PDF

[3] J. A. Adell and P. Jodrá. On a Ramanujan equation connected with the median of the gamma distribution. Trans. Amer. Math. Soc. 360 (2008) 3631-3644. MR 2386240.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] R. Wong and Wenjun Zhang. Uniform asymptotics for Jacobi polynomials with varying large negative parameters--- a Riemann-Hilbert approach. Trans. Amer. Math. Soc. 358 (2006) 2663-2694. MR 2204051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jason P. Bell and Stanley N. Burris. Asymptotics for logical limit laws: When the growth of the components is in an RT class. Trans. Amer. Math. Soc. 355 (2003) 3777-3794. MR 1990173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Malabika Pramanik. Convergence of two-dimensional weighted integrals. Trans. Amer. Math. Soc. 354 (2002) 1651-1665. MR 1873022.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] C. K. Qu and R. Wong. ``Best possible'' upper and lower bounds for the zeros of the Bessel function $J_\nu(x)$. Trans. Amer. Math. Soc. 351 (1999) 2833-2859. MR 1466955.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] A. B. J. Kuijlaars and E. B. Saff. Asymptotics for minimal discrete energy on the sphere. Trans. Amer. Math. Soc. 350 (1998) 523-538. MR 1458327.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Maxwell Rosenlicht. Growth properties of functions in Hardy fields . Trans. Amer. Math. Soc. 299 (1987) 261-272. MR 869411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Maxwell Rosenlicht. Rank change on adjoining real powers to Hardy fields . Trans. Amer. Math. Soc. 284 (1984) 829-836. MR 743747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Maxwell Rosenlicht. The rank of a Hardy field . Trans. Amer. Math. Soc. 280 (1983) 659-671. MR 716843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ahmed I. Zayed. Asymptotic expansions of some integral transforms by using generalized functions . Trans. Amer. Math. Soc. 272 (1982) 785-802. MR 662067.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] E. B. Saff and R. S. Varga. The sharpness of Lorentz's theorem on incomplete polynomials . Trans. Amer. Math. Soc. 249 (1979) 163-186. MR 526316.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] W. E. Milne. On the degree of convergence of expansions in an infinite interval . Trans. Amer. Math. Soc. 31 (1929) 907-918. MR 1501521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1